# SDR DALA2024032003549

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 29,652 hours, 11,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 360 S16-17l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0252124) FUSELAGE SKIN STA 360 AND BETWEEN STRINGERS S-16L S-17L, DENTED. REPAIRED PER ERA 616393-14.
